American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[2] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[3] Z. Adwan and G. Hoepfner. On the $C^{\infty }$ wave-front set of traces of CR functions on maximally real submanifolds. Proc. Amer. Math. Soc. 136 (2008) 999-1008. MR 2361874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chikh Bouzar and Rachid Chaili. Gevrey vectors of multi-quasi-elliptic systems. Proc. Amer. Math. Soc. 131 (2003) 1565-1572. MR 1949887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1